# SDR AALA202306269301

- Difficulty date: June 24, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 61,888 hours, 25,506 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Shade
- Part number: UNKNOWN
- Condition: Jammed
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT 16F WINDOW SHADE JAMMED. ACCOMMODATED WINDOW SHADE PER AMM 25-21-12. OK FOR SERVICE.
